# SDR DALA2016022901535

- Difficulty date: February 28, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Not Reported
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION A DISCREPANT AREA WAS FOUND, SEVEN DIFERENT FASTENERS OF PSE,  LOWER SKIN REAR SPAR BETWEEN XRS=163 TO 168 AT LT WING.  NRC IS ATTENDED WITH ER/A NR 543169-14AD, REV ORIGINAL.
